Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Which treatment is advised to cure black patches on chest ?

Hi...i am 26yrs old...female...will be getting married this year...i really worried about the black patches I have in my chest ...its been there for years...i have tried various creams but nothing worked...also checked with a skin specialist but of no really worried and as a result of this I cannot wear low necks being a gal...please let me know what is the best and the most effective cure for this was a very small patch but now it has spread over...i sweat a lot too...i want these patches to fade away quickly and want my clear skin back...please do help...thanks.
Asked On : Sat, 28 May 2011
Answers:  1 Views:  93
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
u need to consult good dermatologist
peeling and laser are the best way to remove or reduce it
dont apply anything other then advised by doctor
avoid direct or indirect sun exposure
drink more water
dont rub over it
Answered: Tue, 31 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor